# SDR UIEA2019072504853

- Difficulty date: July 25, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 86,612 hours, 18,577 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: 7738556
- Part serial: 2008011752
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DECENT, AMBER "R ENG BLD OVHT" AND "R ENG BLEED OFF" MSG. COMPLIED WITH QRH, MSG REMOVED. ( PERFORMED BITE CHECK FOUND FAN FAIL. SECURED FAN IN INTERMEDIATE POSITION. TRANSFERRED TO MDDR 115338 AS PER DDG 36-12-02-01, CAT C, DUE 04-AUG-19.  LP 1052741 - M3: REMOVED AND REPLACED RT ENG FAN AIR MODULATING VALVE IAW AMM 36-11-16. OPS TESTS GOOD. THIS CLEARS DMI 115338. MCC NOTIFIED AND PLACARD REMOVED.  )
